# SDR 97FDEA00369

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48291
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent Door
- Part number: ANB74371
- Condition: Missing
- Location: Cargo Door
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLT INSPECTION, FOUND CTR CARGO DOOR VENT DOOR ACCESS PANEL MISSING FROM CARGO DOOR FAIRING.  MADE TEMPORARY REPAIR TO DOOR PER EA 8-5240-33866A TRANSFER TO OIL.  REPLACED MISSING VENT DOOR ACCESS PANEL.
